Translator Disclaimer
15 June 1998 Asymptotic distribution of eigenvalues for Pauli operatorswith nonconstant magnetic fields
Akira Iwatsuka, Hideo Tamura
Duke Math. J. 93(3): 535-574 (15 June 1998). DOI: 10.1215/S0012-7094-98-09319-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.93 • No. 3 • 15 June 1998
Back to Top